Advertising Disclosure
10 Best sinus infection medicine in Canada
- Best Choice01Natural Factors
Natural Factors - Lung, Bronchial, & Sinus Health, Promotes Lung Health, 45 Tablets
11% Off Free ShippingMain highlights- Wild cherry: coughing. A phlegmy throat. Loosen mucus for an unobstructed breath with the support of wild cherry extract
- Whole respiration: designed to enrich your whole respiratory system to help provide a wider breadth of benefits
- Relax, breathe in: healthy lungs need hydration. Our formula encourages this environment to help the airways bounce back from dry coughs
- Our privilege, our passion: natural factors is in business to sustainably contribute to the lives of our customers and communities we serve
- Lung, bronchial, and sinus: take back the simple pleasure in a breath of fresh air with our respiratory supporting formula
- Curious about how we select the top products for you? Explore How It Works
- 02Vicks
Vicks DayQuil Sinus Relief Liquicap Medicine, Liquid Capsules, Non-Drowsy Multi-Symptom Daytime Relief for Sinus Headaches and Pain, Sinus Congestion, and Sinus Pressure, 24ct Liquicaps
Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST SINUS SYMPTOMS. Life doesn’t stop when your sinuses are acting up. DayQuil Sinus relieves bothersome symptoms such as sinus headache and pressure so that you can power through your day
- NON-DROWSY ALCOHOL-FREE RELIEF. Effective relief for your worst sinus symptoms without alcohol
- FEEL BETTER FAST. Just one dose of DayQuil Sinus starts working fast to provide effective sinus relief
- EFFECTIVE RELIEF OF DAYTIME SINUS SYMPTOMS. Relieves sinus pressure, sinus pain, and sinus congestion
- Value for Money03Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms
- 04Boiron
Boiron Sinusalia, 60 Tablets, Homeopathic Medicine for Nasal Congestion and Pain Related to Sinus Inflammation Like Stuffy Nose and Sinus Pressure, Non-Drowsy, For Ages 4 to Adult
Free ShippingMain highlights- HOMEOPATHIC MEDICINES: Help keep your family healthy with Boiron's line of cough, cold & flu medicines. Try Coryzalia for relief from sneezing, runny nose & nasal congestion, Oscillococcinum for relief from flu-like symptoms & Stodal for cough relief.
- HOMEOPATHIC MEDICINE FOR THE WHOLE FAMILY: Sinusalia can be used to provide relief from nasal congestion and pain from sinus inflammation by children 4 years of age to adults. Sinusalia tablets dissolve quickly, so they are easy to take without water.
- HOMEOPATHIC MEDICINE FOR SINUS RELIEF: Sinusalia is a homeopathic medicine that relieves congestion & pain due to sinus inflammation, like a stuffy nose, facial pain or pressure. Use this non-drowsy solution to help your family in cold or allergy seasons.
- FOUNDED IN 1932: With a presence in Canada for 30 years, you can rely on Boiron homeopathic medicines for your whole family, from newborns to the elderly. Homeopathic medicines may not be right for everyone, always read and follow the label.
- 05BENYLIN
BENYLIN Extra Strength Cold and Sinus Caplets, Relieves Cold and Sinus symptoms, Daytime and Nighttime, Convenience Pack, 20ct
Free ShippingMain highlights- Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing
- Get fast, effective relief of sinus pain, nasal congestion, headache and fever
- Each package contains 20 tablets with 10 Day tablets and 10 Night tablets
- Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever
- Benylin Extra Strength Cold and Sinus Day/Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night
- 06Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 07Drixoral
Drixoral Nasal Congestion Spray, Soothes and Moisturizes Dry and Irritated Nasal Passages, 25ml
Free ShippingMain highlights- Soothes and moisturizes dry and irritated nasal passages so you can breath more freely
- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a metered pump for a controlled dose every time
- 08NEO CITRAN
NEOCITRAN® ES Cold & Sinus Night Lemon
13% Off Free ShippingMain highlights- Try the daytime formula from NeoCitran for non-drowsy relief during the day
- Suitable for adults and children ages 12 and older
- NeoCitran's most popular formula provides effective relief from sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest
- Extra-strength nighttime cold and sinus medicine
- Dissolve the contents of a single-dose pouch in boiling water to create a soothing, lemon-flavored bedtime beverage
- 09Independently Published
Sinus Infection Natural Cure: Powerful Home Remedies to Clear a Sinus Infection and Sinus Pain Permanently, Without Antibiotics
Free Shipping - 10Mucinex
Mucinex Multi-Action Congestion,Cold & Flu Caplets, 20 count
23% Off Free ShippingMain highlights- Use as directed
- Relief from chest and nasal congestion, sinus pressure, headaches and fever
- One dose, all cold & Flu symptoms
- 3 active ingredients
- 200mg guaifenesin to help loosen mucus and make coughs more productive